Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Error-bounds for the evaluation of integrals by the Euler-Maclaurin formula and by Gauss-type formulae

Author: John McNamee
Journal: Math. Comp. 18 (1964), 368-381
MSC: Primary 65.25
MathSciNet review: 0185804
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Goodwin, The evaluation of integrals of the form ∫^{∞}_{-∞}𝑓(𝑥)𝑒^{-𝑥²}𝑑𝑥, Proc. Cambridge Philos. Soc. 45 (1949), 241–245. MR 0029281
  • [2] Philip J. Davis, On the numerical integration of periodic analytic functions, On numerical approximation. Proceedings of a Symposium, Madison, April 21-23, 1958, Edited by R. E. Langer. Publication no. 1 of the Mathematics Research Center, U.S. Army, the University of Wisconsin, The University of Wisconsin Press, Madison, 1959, pp. 45–59. MR 0100354
  • [3] E. Lindelöf, Le Calcul Des Résidus, Chelsea, New York, 1947.
  • [4] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • [5] -, Modem Computing Methods, H. M. Stationery Office, London, 1961.
  • [6] Henry E. Fettis, Numerical calculation of certain definite integrals by Poisson’s summation formula, Math. Tables Aids Comput. 9 (1955), 85–92. MR 0072546,
  • [7] A. Cauchy, ``Mémoire sur les développements des fonctions en séries périodiques,'' Mémoires de l'Institut, v. 6, 1826, p. 603-612.
  • [8] G. Plana, ``Sur une nouvelle expression analytique des nombres bernoulliens,'' Academia di Torino, v. 25, 1820, p. 403-418.
  • [9] N. H. Abel, ``Solution de quelques problèmes à l'aide d'intégrales définies,'' Oeuvres complètes D'Abel, v. 1, p. 11-27.
  • [10] E. T. Whittaker & G. N. Watson, Modem Analysis, Cambridge University Press, Cambridge, 1920.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society